Alert archive / Missouri / Wind Advisories in 2008
Wind Advisory 10, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Jun 5, 2008, 3:56 AM CDT for 22 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jun 5, 2008, 10:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 3:56 AM CDT (08:56 UTC)
- In effect from
- Jun 5, 2008, 10:00 AM CDT
- Expired
- Jun 6, 2008, 2:02 AM CDT
- In force
- 16 hr
- Issued by
- NWS Springfield, MO
All 25 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Vernon County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 050856 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 356 AM CDT THU JUN 5 2008 ...STRONG WINDS EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI TODAY... .STRONG LOW PRESSURE WILL DEVELOP OVER WESTERN KANSAS TODAY... LIFTING NORTHEASTWARD INTO NEBRASKA DURING THE AFTERNOON HOURS. THE COMBINATION OF STRONG WINDS ALOFT ALONG WITH AN INCREASING PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS ACROSS THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. THE PERIOD OF STRONGEST WINDS WILL BE FROM THE LATE THIS MORNING THROUGH THE EARLY EVENING. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-052100- /O.NEW.KSGF.WI.Y.0010.080605T1500Z-080606T0300Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 356 AM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. SOUTHERLY WINDS WILL INCREASE ACROSS THE AREA TODAY. IN THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI... SUSTAINED WINDS WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS TO 45 MPH EXPECTED. THESE WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. PERSONS TRAVELING ON ROADWAYS ORIENTED WEST TO EAST ARE URGED TO USE CAUTION TODAY AND THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GAGAN
3 follow-up statements
000 WWUS73 KSGF 051725 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1225 PM CDT THU JUN 5 2008 ...STRONG WINDS EXPECTED ACROSS EXTREME SOUTHEAST KANSAS THROUGH CENTRAL MISSOURI THIS AFTERNOON AND EVENING... .STRONG LOW PRESSURE WILL DEVELOP OVER WESTERN KANSAS TODAY... LIFTING NORTHEASTWARD INTO NEBRASKA DURING THE AFTERNOON HOURS. THE COMBINATION OF STRONG WINDS ALOFT ALONG WITH AN INCREASING PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS ACROSS THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS AND CENTRAL MISSOURI. THE PERIOD OF STRONGEST WINDS WILL BE FROM MID AFTERNOON HROUGH THE EARLY EVENING. MOZ055-056-068-069-079>081-090-091-095-103-104-060530- /O.EXB.KSGF.WI.Y.0010.000000T0000Z-080606T0600Z/ BENTON-MORGAN-HICKORY-CAMDEN-POLK-DALLAS-LACLEDE-GREENE-WEBSTER- CHRISTIAN-STONE-TANEY- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... HERMITAGE...OSAGE BEACH...CAMDENTON...BOLIVAR...BUFFALO... LEBANON...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NIXA...OZARK... KIMBERLING CITY...GALENA...BRANSON...FORSYTH 1225 PM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. SOUTHERLY WINDS WILL INCREASE ACROSS THE AREA TODAY. IN THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS THROUGH CENTRAL MISSOURI... SUSTAINED WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS TO 45 MPH EXPECTED. THESE WINDS WILL GRADUALLY SUBSIDE BY MID EVENING. PERSONS TRAVELING ON ROADWAYS ORIENTED WEST TO EAST ARE URGED TO USE CAUTION TODAY AND THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-060530- /O.EXT.KSGF.WI.Y.0010.000000T0000Z-080606T0600Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 1225 PM CDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. SOUTHERLY WINDS WILL INCREASE ACROSS THE AREA TODAY. IN THE OSAGE PLAINS OF EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI... SUSTAINED WINDS WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS TO 45 MPH EXPECTED. THESE WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. PERSONS TRAVELING ON ROADWAYS ORIENTED WEST TO EAST ARE URGED TO USE CAUTION TODAY AND THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CLAYCOMB
000 WWUS73 KSGF 060112 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 812 PM CDT THU JUN 5 2008 ...STRONG WINDS EXPECTED ACROSS EXTREME SOUTHEAST KANSAS THROUGH CENTRAL MISSOURI THIS EVENING... A STRONG AREA OF LOW PRESSURE WAS LOCATED ACROSS THE PLAINS AND WAS AIDING IN PRODUCING STRONG SOUTHERLY WINDS OF 20 TO 40 MPH AND GUSTY. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS. KSZ073-097-101-MOZ055-056-066>069-077>081-088>091-093>095-101>104- 060600- /O.CON.KSGF.WI.Y.0010.000000T0000Z-080606T0600Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 812 PM CDT THU JUN 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. WINDS OF 20 TO 40 MPH WILL CONTINUE FOR THE REMAINDER OF THE EVENING ACROSS THE ADVISORY AREA AHEAD OF A STRONG AREA OF LOW PRESSURE IN THE PLAINS. THE WINDS WILL DIMINISH BELOW ADVISORY CRITERIA AFTER 1 AM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LINDENBERG
000 WWUS73 KSGF 060702 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 AM CDT FRI JUN 6 2008 ...WIND ADVISORY IS CANCELLED... .THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE WIND ADVISORY. KSZ073-097-101-MOZ055-056-066>069-077>081-088>091-093>095-101>104- 060600- /O.CAN.KSGF.WI.Y.0010.000000T0000Z-080606T0600Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 812 PM CDT THU JUN 5 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY THRESHOLDS. HOWEVER...SOUTH WINDS WILL CONTINUE AT 15 TO 25 MPH ACROSS THE AREA OVERNIGHT. $$ ANGLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:32 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 5, 3:32 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 AM CDT THU JUN 5 2008 .DISCUSSION... CURRENTLY...MUCH QUIETER VERSUS 24 HOURS AGO. STORM TRACK HAS DEFLECTED BACK TO THE NORTH AND VIGOROUS CONVECTION IS POUNDING NEB/IA ATTM. VERY STRONG MID LEVEL VORTEX IS OBSERVED VIA WAT VAP IMAGERY CHURNING NEAR THE FOUR CORNERS REGION. DECENT SWATH OF MID LEVEL DRY AIR IS OVER OUR AREA FOR NOW. STRONG LLJ RESULTING IN A FEW PIN POINT SHRA OVER CENTRAL MO...RESTRICTED IN HEIGHT BY A STRENGTHENING CAP. TEMPS SO FAR THIS MORNING HAVE HELD IN THE MID 70S...WITH LITTLE ADDITIONAL COOLING EXPECTED. TODAY AND TONIGHT...AFOREMENTIONED VIGOROUS MID LEVEL DISTURBANCE NEAR THE FOUR CORNERS REGION WILL BE THE STORY. THIS SYSTEM WILL EJECT AS A NEGATIVELY TILTED TROUGH INTO THE CENTRAL PLAINS AND EVENTUALLY THE UPPER MIDWEST BY LATE TONIGHT. SUBSTANTIAL MID LEVEL HEIGHT FALLS IN THE CENTRAL AND NORTHERN PLAINS WILL RESULT IN RAPID CYCLOGENESIS OVER NORTH CENTRAL KANSAS. THIS LOW WILL QUICKLY MOVE NNE INTO WEST CENTRAL MN BY DAYBREAK FRIDAY. COMBO OF STRONG...SPRING LIKE SHEAR AND SUMMERTIME INSTABILITY...NEVER A GOOD COMBINATION...WILL RESULT IN INTENSE CONVECTIVE DEVELOPMENT FROM CENTRAL KS AND POINTS TO THE NORTH NORTHEAST BY LATE THIS AFTERNOON AND THIS EVENING. THIS DEVELOPMENT MAY ACTUALLY EXTEND BACK INTO CENTRAL OK...BUT THIS DEPENDS GREATLY ON THE STRENGTH OF THE CAP. OUR NECK OF THE WOODS WILL BE UNDER THE INFLUENCE OF STRONG CAPPING ALOFT. RATHER TOASTY 700MB TEMPS IN THE 14C TO 16C RANGE WILL KEEP A LID ON ANY THOUGHTS OF CONVECTION...ESPECIALLY CONSIDERING THAT THE BETTER FORCING WILL TARGET AREAS TO OUR NORTHWEST. NO PRECIP IS EXPECTED TODAY THROUGH MOST...IF NOT ALL...OF THE EVENING. PRESENCE OF STRONG LOW LEVEL WINDS IN RESPONSE TO RAPID CYCLOGENESIS OUT WEST WILL RESULT IN GUSTY WINDS FROM LATE THIS MORNING THROUGH THIS EVENING. WILL GO AHEAD AND HOIST A WIND ADVISORY FOR THE WESTERN THREE TIERS OF COUNTIES FOR SUSTAINED WINDS ABOVE 30 MPH AND GUSTS TO OR JUST ABOVE 45 MPH. DAY SHIFT WILL NEED TO WATCH POTENTIAL TO EXPAND THIS ADVISORY TO AREAS JUST TO THE EAST. PROSPECTS FOR TSRA TONIGHT HEAVILY DEPENDENT ON COLD POOL PRODUCTION. WITH BRUNT OF FORCING TARGETING THE UPPER MIDWEST... THE SOUTHERN EXTENT OF THE SFC COLD FRONT WILL NOT BE IN A HURRY TO SPREAD EAST. ONGOING ACTIVITY OUT WEST WILL TRANSITION INTO A LINEAR MODE BY THE OVERNIGHT. CLOUD LAYER FLOW SHOWING STRONG SW TO NE MOVEMENT...BUT NOT MUCH WEST TO EAST MOVEMENT. UNLESS A STRONG COLD POOL CAN BE GENERATED...THE SQUALL LINE TO OUR WEST WILL BE SLOW TO MOVE...POSSIBLY EVEN STATIONARY FOR A TIME. HAVE CONFINED TSRA CHANCES TO AFTER MIDNIGHT FOR THE WESTERN THIRD OF THE CWA. IF THIS LINE WERE TO MOVE INTO THE AREA...THE SEVERE WEATHER RISK WILL BE STRAIGHT LINE WINDS. FRIDAY AND FRIDAY NIGHT...BETTER OPPORTUNITY FOR SEVERE CONVECTION EXITS FRIDAY AFTERNOON. STILL A FEW QUESTIONS THOUGH AS TO HOW MUCH SUPPORT WE WILL HAVE GIVEN POTENTIAL FOR ONLY LIMITED HEATING. LOBE OF MID LEVEL VORTICITY TRAILING BEHIND THE PARENT VORT OVER THE UPPER MIDWEST WILL MOVE INTO THE AREA BY THE AFTERNOON. LINGERING CLOUD COVERAGE FROM EARLIER CONVECTION MAY LIMIT HEATING AND CUT THE EDGE OFF INSTABILITY. STRONG LOW LEVEL WINDS WILL BE WEAKENING AS FRIDAY PROGRESSES...WITH BETTER FLOW TARGETING AREAS TO OUR NORTHEAST. ASSUMING MID 80S HIGHS AND SFC TDS IN THE LOW 70S...MLCAPE VALUES AT OR JUST ABOVE 2000 J/KG WILL BE REALIZED. 40 TO 50 KT 0-6 KM BULK SHEAR WILL SUPPORT SUPERCELL STRUCTURES...WITH 20 TO 25 KT 0-1KM BULK SHEAR SUPPORTIVE OF AT LEAST A LOW END TORNADO RISK. ALL MODES OF SEVERE WEATHER ARE PLAUSIBLE FOR FRIDAY...ALTHOUGH IT IS STILL DEPENDENT ON THE AMOUNT OF HEATING THAT CAN BE REALIZED. WITH UPPER SUPPORT DIMINISHING WITH TIME...THE WINDOW OF OPPORTUNITY FOR SEVERE STORMS IN THE MISSOURI OZARKS APPEARS CONFINED TO THE LATE MORNING/AFTERNOON HOURS. STAY TUNED. SATURDAY ONWARD...NOT MUCH HAS CHANGED WITH THE 00Z SUITE OF MED RANGE MODELS FOR THE WEEKEND. UPPER RIDGING OVER THE SOUTHEASTERN CONUS IS EXPECTED TO BUILD AND DEFLECT THE STORM TRACK BACK TO THE NORTH AGAIN. DIFFERENCES DO CREEP INTO THE FORECAST BY EARLY NEXT WEEK AS THE ECMWF IS A LITTLE MORE BULLISH IN PULLING ACTIVE WEATHER BACK TO THE SOUTH. THESE DIFFERENCES ARE DUE TO THE HANDLING OF TROUGHING OVER THE INNER MOUNTAIN WEST...THE GFS IS SLOWER TO SEND ENERGY EAST...THE ECMWF IS QUICKER TO EJECT ENERGY AND ACTUALLY FLATTEN THE FLOW A BIT...ALBEIT BRIEFLY. THE UKMET WAS A DECENT COMPROMISE TIMING WISE AND HAVE FOLLOWED SUIT. WARM TEMPS WILL CONTINUE WITH AN OUTSIDE SHOT OF AN AFTERNOON/EARLY EVENING TSRA OVER THE WEEKEND. KEPT LOW CHANCES FOR TSRA ON MONDAY INTO TUESDAY. WILL LIKELY HAVE TO ADJUST UPWARD IN THIS TIME FRAME IF TRENDS FROM THE ECMWF CONTINUE. GAGAN && .AVIATION... FOR THE 06Z TAFS...NON-CONVECTIVE LOW LEVEL WIND SHEAR WILL BE THE MAIN AVIATION HAZARD OVERNIGHT AT BOTH JLN/SGF TERMINAL LOCATIONS. STRONG LOW LEVEL JET WAS DEVELOPING IN ADVANCE OF A LOW PRESSURE SYSTEM IN THE PLAINS WITH 45 TO 50 KTS OUT OF THE SOUTH/SOUTHWEST AT AROUND 2000 FEET. MOST OF THE ACTIVE (THUNDERSTORM) WEATHER WILL REMAIN TO THE NORTH AND WEST OF THE FORECAST POINTS THROUGH THE FORECAST PERIOD. SURFACE WINDS WILL ALSO BE OF CONCERN AFTER DAYLIGHT ON THURSDAY. TIGHTENING PRESSURE GRADIENT AND MIXING WILL CAUSE SOME GUSTS TO REACH THE 35 TO 40 KT RANGE. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 4, 8:01 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 801 PM CDT WED JUN 4 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 801 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT. LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. THESE STORMS WILL BE ONGOING ACROSS KANSAS OVERNIGHT THURSDAY INTO FRIDAY...EVENTUALLY SHIFTING EAST INTO THE OSAGE PLAINS AND OZARKS REGION. IF THESE STORMS SURVIVE THE EARLY FRIDAY MORNING HOURS...DAYTIME HEATING BY FRIDAY AFTERNOON WILL CREATE AN ENVIRONMENT CONDUCIVE FOR INTENSIFYING STORM UPDRAFTS. IT APPEARS AS THOUGH SUFFICIENT WIND SHEAR WILL BE AVAILABLE FOR ROTATING STORMS THAT COULD PRODUCE LARGE HAIL AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:11 PM CDT | Flash Flood Watch | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 13 hr |
Nearby
Wind Advisories in Missouri, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.